# SDR CA150105002

- Difficulty date: January 3, 2015
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Airbus A319-114
- Aircraft time: 52,994 hours
- System (JASC): 2213 · Flight Controller
- Part: Fmc
- Condition: Failed
- Location: Nr 1
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

(CAN) AFTER DEPARTING WITH FMGC 2 UNDER MEL THE CREW REPORTED THAT FMCG 1 HAD ALSO FAILED. THE FLIGHT RETURNED TO YVR AND LANDED APPROXIMATELY 3000KG OVERWEIGHT. NO EMERGENCY WAS DECLARED.  RESOLUTION NAV DATA SOFTWARE FOUND CORRUPT---LAST MONTHS SOFTWARE RELOADED AS PER AMM 22-70-00-610-008. CAT III LAND AND AFS TESTS C/O SERVICEABLE AS PER AMM 22-97-00 PB501 AND 22-96-00 PB 501.
